RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zainullin, R G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:75
Abstract pages:238
Full texts:65
References:46

http://www.mathnet.ru/eng/person44230
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/837439

Publications in Math-Net.Ru
2009
1. R. G. Zainullin, “Об аналитическом подходе к решению одномерной задачи переноса тепла с движущимися границами”, Matem. Mod. Kraev. Zadachi, 3 (2009),  121–124  mathnet
2008
2. R. G. Zainullin, “On an analytic approach to the solution of a one-dimensional heat transfer problem with free boundaries”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 2,  24–31  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 52:2 (2008), 22–29

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019